MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE UKA, FEMORAL TRIAL, SZ 5, LM/RL; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBALANCE UKA, FEMORAL TRIAL, SZ 5, LM/RL; TEMPLATE FOR CLINICAL USE
Model Number AR-601-FTLE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a (b)(6) 2020 medial uka procedure the surgeon was removing the arthrex ar-601-ftle, ibalance uka trial femoral implant (lot unknown).The surgeon was using a small curved osteotome to remove the trial implant and as he gently tapped the topside of the trial to disengage it from the distal femur, it came off at an angle in which the inside portion of the medial condyle came off with it.The ar-601-ftle trial implant did not break and the instrument the surgeon was using to remove the trial also did not break.The surgeon did complete the procedure as intended after evaluating that there was enough distal femur left for decent fixation.He finished the procedure cementing the permanent femoral component as intended.Since there was no issue with the arthrex ar-601-ftle itself the device will not be returned for evaluation.

Brand Name
IBALANCE UKA, FEMORAL TRIAL, SZ 5, LM/RL
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11075935
Report Number1220246-2020-02430
Device Sequence Number3206499
Product Code HWT
UDI-Device Identifier00888867037151
UDI-Public00888867037151
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-601-FTLE
Device Catalogue NumberAR-601-FTLE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;